# SDR CALA2020020801340

- Difficulty date: February 3, 2020
- Submitted: February 9, 2020
- Operation: Air carrier
- Aircraft: N2135U
- Make and model: Boeing 777-300ER
- Aircraft serial: 62646
- Aircraft time: 12,046 hours, 1,153 cycles
- System (JASC): 2565 · Escape Slide
- Part: Cable
- Part number: 627771120
- Condition: Disconnected
- Location: R1 Door Slide
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 P.E.D SLIDE CABLE LOOSEN, REFER NON-ROUTINE NO.9404447.  REPLACE R1 P.E.D SILDE AS PER AMM 25-66-0 1-400-801 REV.87.
